MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device associated with this complaint has been received, however, the investigation is pending.A follow-up report will be filed when the investigation has been completed.
 
Event or Problem Description
During the shift check, the autopulse platform (b)(6) repeatedly failed and displayed a message of "pull up lifeband".No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (sn (b)(6)) displayed a message of "pull up lifeband" was confirmed during the functional testing but not during the archive data review.Zoll service found encoder drive shaft does not rotate smoothly and exhibits binding and that may have caused the difficulty for the user to pull up the lifeband.The root cause for the observed issue was due to a failure of the integrated encoder gearbox.The autopulse platform passed the initial functional test without any fault or error.A load cell characterization test was performed and confirmed both cell modules are functioning within the specification.Upon further inspection, it was observed that manually raising or lowering the lifeband was difficult due to binding and resistance in the encoder drive shaft, thus confirming the customer complaint.The integrated encoder gearbox needs to be replaced to remedy the reported issue.Waiting for customer approval for service.Historical complaints were reviewed for service information related to the reported complaint, and there were no similar complaints reported for the autopulse platform with sn (b)(6).

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key21602094
Report Number3010617000-2025-00201
Device Sequence Number15757112
Product Code DRM
UDI-Device Identifier00849111001014
UDI-Public00849111001014
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown